MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 15.8 MG; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 15.8 MG; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 362800
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 7097577, medical device expiration date: 04/30/2018, device manufacture date: 04/07/2017.Bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for (b)(6) with the incident lot was not observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that some bd vacutainer® ppt¿ plasma preparation tubes k2e 15.8 mg were under filling.

Brand Name
BD VACUTAINER® PPT¿ PLASMA PREPARATION TUBE K2E 15.8 MG
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7514886
Report Number1917413-2018-01390
Device Sequence Number1438372
Product Code JKA
UDI-Device Identifier50382903628006
UDI-Public50382903628006
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K972075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2018
Device Catalogue Number362800
Device Lot Number7033862
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2017
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;